# SDR GLBA20030708

- Difficulty date: August 30, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 19,230 hours, 24,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE TO VERT STAB L BRACKET PATCH CRACKED AT CANTED BULKHEAD.  REMOVED AND REPLACED LEFT FUSELAGE TO VERT STAB L BRACKET AT CANTED BULKHEAD REF EO 04-VE192-02.
